# SDR DALA2023031301796

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,937 hours, 43,532 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3209 - ATB - DUE TO FUMES IN CABIN AFTER TAKEOFF. F/A REPORTS PAX IRRITATED IN CABIN. CORRECTIVE ACTION: FOUND APU HAD INGESTED DE-ICING FLUID. PERFORMED ECS DECONTAMINATION, CLEANED APU INLET AND COMPARTMENT. REPLACED RECIRC FILTERS. OPS CHECKS GOOD. A/C RTS. (4102764)
